Bulletin of the American Mathematical Society

The universality of formal power series fields

Saunders MacLane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 45Number 12, Part 1 (1939), 888-890.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502257

Mathematical Reviews number (MathSciNet)
MR0000610

Zentralblatt MATH identifier
0022.30401

Citation

MacLane, Saunders. The universality of formal power series fields. Bull. Amer. Math. Soc. 45 (1939), 888--890. https://projecteuclid.org/euclid.bams/1183502257


Export citation